# SDR AALA201811289016

- Difficulty date: November 27, 2018
- Submitted: November 28, 2018
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 59,207 hours, 22,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLOOR PATH LIGHTING ON SEAT 10C LENS FELL OFF. MAINTENANCE REPLACED LENS AT SEAT 10C AS REQUIRED AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
